# SDR FDEA201004121158

- Difficulty date: April 12, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Component: Door
- Component part number: A52370500004F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER INNER SKIN IS CRACKED AND DENTED AT FRAME 24.  COMPLIED WITH EA 6-5230-136647 "DOORS - FWD LOWER CARGO DOOR INNER SKIN AND FRAME 24 CRACK".
